# SDR GUUA93657052510A

- Difficulty date: May 25, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N81536
- Make and model: Beech 1900D
- Aircraft serial: UE152
- Aircraft time: 29,146 hours, 34,610 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPAR DAMAGED,  ACFT REQUIRES D+ INSP ACFT COMPANY KIT 118-4014-0003.  COMPLIED WITH D+ INSP COMPANY KIT 118-4014-0003.
